Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Coterminal families and the strong Markov property

Authors: A. O. Pittenger and C. T. Shih
Journal: Bull. Amer. Math. Soc. 78 (1972), 439-443
MSC (1970): Primary 60J25, 60J40
MathSciNet review: 0297019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. MR 0264757
  • 2. K. L. Chung and J. L. Doob, Fields, optionality and measurability, Amer. J. Math. 87 (1965), 397–424. MR 0214121
  • 3. P. A. Meyer, R. T. Smythe, and J. B. Walsh, Birth and death of Markov processes, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 295–305. MR 0405600

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25, 60J40

Retrieve articles in all journals with MSC (1970): 60J25, 60J40

Additional Information